# SDR CALA2022092802526

- Difficulty date: September 28, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A300*
- Aircraft serial: 1573
- Aircraft time: 61,283 hours, 26,679 cycles
- System (JASC): 3242 · Brake
- Part: None
- Part number: C247030031
- Part serial: H4043
- Condition: Corroded
- Location: Brake Accumulato
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ACCUMULATOR BLEEDING OFF WITH PARKING BRAKE SET. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V926493 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CHECK ACCUM MAC RELATED WORK ORDER 000000003057621 AND PRTR NITROGEN PER AMM 12-14-32-614-002. BOI MECHANIC RIVAS, ALDO (V926493) REPLACED PARKING BRAKE SELECTOR AND RESERVICED ALL HYDRAULIC SYSTEMS TO NORMAL. REF AMM 32-45-14-401. ALL PARKING BRAKE FUNCTIONS RETURNED TO NORMAL OPS. BOI MECHANIC RIVAS, ALDO (V926493) REPLACED PARKING BRAKE SELECTOR AND RESERVICED ALL HYDRAULIC SYSTEMS TO NORMAL. REF AMM 32-45-14-401. ALL PARKING BRAKE FUNCTIONS RETURNED TO NORMAL OPS. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1857079  SN OFF 4043 IPC REFERENCE # SELECTOR, PARK   OFF 31-3244-9-0002 4043 ON 31-3244-9-0002 3573
